# SDR ABXA050164

- Difficulty date: June 17, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 72,164 hours, 84,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5912995503
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER DOOR JAMB CRACKED, EMERGENCY EXIT, IN 2 PLACES.  REPAIRED LEFT AFT UPPER DOOR JAMB IAW DC-9 SRM 53-05.
